# SDR C2XA06IA163

- Difficulty date: October 18, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N27523
- Make and model: Emb EMB-135LR
- Aircraft serial: 145389
- Aircraft time: 11,985 hours, 9,974 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Unknown
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHV - FLIGHT 2299, THE CREW REPORTED THAT NR 2 GEAR FAILED TO GO UP AFTER TAKEOFF.  THE CREW CYCLED THE GEAR IN ACCORDANCE WITH THE QRH SUCCESSFULLY RETRACTING THE GEAR.  THE AIRCRAFT CONTINUED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED SEVERAL OPERATIONAL CHECKS, WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
